# SDR TSAA0233230

- Difficulty date: November 8, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED NR 2 FLOOR BATTERY PACK DUE TO LOW VOLTAGE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
